Alert archive / New York / Heat Advisories in 2022

Heat Advisory 2, NWS Buffalo, NY

June 21, 202212 counties in New York

NWS Buffalo, NY issued this heat advisory at Jun 21, 2022, 2:16 PM EDT for 12 counties in New York. It took effect at Jun 22, 2022, 11:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 21, 2022, 2:16 PM EDT (18:16 UTC)
In effect from
Jun 22, 2022, 11:00 AM EDT
Expired
Jun 22, 2022, 5:32 PM EDT
In force
7 hr
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Wayne County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 50 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.3 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2022-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2022-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1209 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

477 
WWUS71 KBUF 211816
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
216 PM EDT Tue Jun 21 2022

NYZ001>004-011-013-014-220230-
/O.NEW.KBUF.HT.Y.0002.220622T1500Z-220622T2200Z/
Niagara-Orleans-Monroe-Wayne-Genesee-Livingston-Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Batavia, Geneseo, and Canandaigua
216 PM EDT Tue Jun 21 2022

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT WEDNESDAY...

* WHAT...Heat index values in the mid upper 90s expected.

* WHERE...Niagara, Orleans, Monroe, Wayne, Genesee, Livingston,
  and Ontario counties inland from Lake Ontario.

* WHEN...From 11 AM to 6 PM EDT Wednesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Hitchcock
4 follow-up statements
220 
WWUS71 KBUF 220149
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
949 PM EDT Tue Jun 21 2022

NYZ001>004-011-013-014-221000-
/O.CON.KBUF.HT.Y.0002.220622T1500Z-220622T2200Z/
Niagara-Orleans-Monroe-Wayne-Genesee-Livingston-Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Batavia, Geneseo, and Canandaigua
949 PM EDT Tue Jun 21 2022

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM EDT
WEDNESDAY...

* WHAT...Heat index values in the mid to upper 90s expected.

* WHERE...Niagara, Orleans, Monroe, Wayne, Genesee, Livingston, 
  and Ontario counties.

* WHEN...From 11 AM to 6 PM EDT Wednesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Apffel
232 
WWUS71 KBUF 220734
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
334 AM EDT Wed Jun 22 2022

NYZ010-019-085-221600-
/O.EXA.KBUF.HT.Y.0002.220622T1500Z-220622T2200Z/
Northern Erie-Chautauqua-Southern Erie-
Including the cities of Buffalo, Jamestown, Orchard Park, 
and Springville
334 AM EDT Wed Jun 22 2022

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT
THIS EVENING...

* WHAT...Heat index values in the upper 90s expected inland from
  the Lake Erie shoreline. 

* WHERE...Erie and Chautauqua counties.

* WHEN...From 11 AM this morning to 6 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

NYZ012-020-021-221600-
/O.EXA.KBUF.HT.Y.0002.220622T1500Z-220622T2200Z/
Wyoming-Cattaraugus-Allegany-
Including the cities of Warsaw, Olean, and Wellsville
334 AM EDT Wed Jun 22 2022

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT
THIS EVENING...

* WHAT...Heat index values in the mid to upper 90s expected.

* WHERE...Wyoming, Cattaraugus, and Allegany counties.

* WHEN...From 11 AM this morning to 6 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

NYZ001>004-011-013-014-221600-
/O.CON.KBUF.HT.Y.0002.220622T1500Z-220622T2200Z/
Niagara-Orleans-Monroe-Wayne-Genesee-Livingston-Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Batavia, Geneseo, and Canandaigua
334 AM EDT Wed Jun 22 2022

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EDT THIS EVENING...

* WHAT...Heat index values from the mid 90s to near 100 expected
  inland from the Lake Ontario shoreline.

* WHERE...Niagara, Orleans, Monroe, Wayne, Genesee, Livingston, 
  and Ontario counties.

* WHEN...From 11 AM this morning to 6 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

JLA
941 
WWUS71 KBUF 221517
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1117 AM EDT Wed Jun 22 2022

NYZ001>004-011-013-014-222200-
/O.CON.KBUF.HT.Y.0002.000000T0000Z-220622T2200Z/
Niagara-Orleans-Monroe-Wayne-Genesee-Livingston-Ontario-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Batavia, Geneseo, and Canandaigua
1117 AM EDT Wed Jun 22 2022

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...Heat index values from the mid 90s to near 100 expected 
  inland from the Lake Ontario shoreline.

* WHERE...Niagara, Orleans, Monroe, Wayne, Genesee, Livingston, 
  and Ontario counties.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

NYZ010-019-085-222200-
/O.CON.KBUF.HT.Y.0002.000000T0000Z-220622T2200Z/
Northern Erie-Chautauqua-Southern Erie-
Including the cities of Buffalo, Jamestown, Orchard Park, 
and Springville
1117 AM EDT Wed Jun 22 2022

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...Heat index values in the upper 90s expected inland from 
  the Lake Erie shoreline.

* WHERE...Erie and Chautauqua counties.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

NYZ012-020-021-222200-
/O.CON.KBUF.HT.Y.0002.000000T0000Z-220622T2200Z/
Wyoming-Cattaraugus-Allegany-
Including the cities of Warsaw, Olean, and Wellsville
1117 AM EDT Wed Jun 22 2022

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...Heat index values in the mid to upper 90s expected.

* WHERE...Wyoming, Cattaraugus, and Allegany counties.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
841 
WWUS71 KBUF 222132
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
532 PM EDT Wed Jun 22 2022

NYZ001>004-010>014-019>021-085-222245-
/O.CAN.KBUF.HT.Y.0002.000000T0000Z-220622T2200Z/
Niagara-Orleans-Monroe-Wayne-Northern Erie-Genesee-Wyoming-
Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Buffalo, Batavia, Warsaw, Geneseo, Canandaigua, Jamestown, Olean,
Wellsville, Orchard Park, and Springville
532 PM EDT Wed Jun 22 2022

...HEAT ADVISORY IS CANCELLED...

Apparent temperatures will continue to drop through this evening.

$$

Apffel

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this heat advisory went out at Jun 21, 2:16 PM EDT, 0 minutes earlier.

Area forecast discussion, Jun 21, 2:16 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
216 PM EDT Tue Jun 21 2022

.SYNOPSIS...
A warm front will produce showers and a few thunderstorms through
this evening east of Lake Ontario, otherwise mainly dry weather will
continue elsewhere. The warm front will usher in a very warm and
muggy airmass through Wednesday. A cold front will then cross the
area Wednesday afternoon and evening with showers and thunderstorms,
especially from the Genesee Valley to the eastern Lake Ontario
region. A cooler and less humid airmass will move into the area
behind the cold front for Thursday before another warm-up by the
weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
17Z surface analysis showing a warm front situated from central Lake
Ontario into the Finger Lakes. The warm front will continue to
advance northeast into the eastern Lake Ontario region through this
evening. A series of convectively enhanced vorticity maxima will
continue to round the top of the strong mid level ridge axis just
upstream, and support a few rounds of showers and scattered
thunderstorms over the Saint Lawrence Valley and eastern Lake
Ontario region through this evening. These storms will continue to
be located on the cool side of the surface warm front, elevated in
nature with updraft roots above the more stable boundary layer. This
will keep the chance of strong convection low, although a few
downpours are possible across the North Country through this
evening. Otherwise the rest of the area will stay dry with plenty of
sunshine from the western Finger Lakes westward across Western NY,
now emerging into the capped warm sector.

Tonight will be mainly dry once the warm frontal showers and storms
exit the North Country. That said, there will be a few more weak and
subtle convectively enhanced vorticity maxima still rounding the top
of the ridge over the central Great Lakes. These features will be
weakening with southern and eastern extent, and moving into a capped
environment beneath the strong mid level ridge, but may still be
capable of producing a few spotty showers overnight. Otherwise it
will be a warm and humid night, with lows in the lower 70s on the
lake plains of Western NY, and 60s elsewhere.

Wednesday morning will be mainly dry as the mid level ridge drifts
over the eastern Great Lakes, with associated warm mid level
temperatures effectively capping the boundary layer to warm-moist
convection. A pre-frontal trough will move east across the area in
the afternoon beneath the mid level ridge. The associated wind shift
will interact with developing lake breeze convergence zones and
provide a focus for scattered to numerous showers and thunderstorms
during the afternoon and evening as moderate to strong diurnal
instability and a modest uptick in forcing allow updrafts to
eventually breach the cap. Expect convective initiation by, or
shortly after 18Z Wednesday. The best coverage of convection will
likely be along the eastern edge of our CWA, from Allegany County
northeast across the Finger Lakes to points south and east of Lake
Ontario where low level forcing and moisture convergence maximize.
Farther west across Western NY, convection will be spotty at best as
stable lake shadows expand during the afternoon. A convergence zone
between SW flow off Lake Erie and developing NW flow behind the pre-
frontal trough may allow a few showers and storms to develop from
the Niagara Peninsula ESE across the Niagara Frontier mid to late
afternoon.

It will be very warm and humid Wednesday, with highs in the 85-90
degree range in the typical warm spots across the lower elevations
of the Niagara Frontier east across the Genesee Valley and western
Finger Lakes. The heat index may reach the mid to upper 90s in these
areas (inland from the Lake Ontario shore) for a few hours in the
afternoon prior to convection developing. With that in mind, a Heat
Advisory has been issue for the above areas.

Wednesday night showers and thunderstorms across the eastern Lake
Ontario region and Finger Lakes will gradually diminish from west to
east, although a few showers may still linger overnight east of Lake
Ontario as another weak spoke of vorticity and surface cold front
cross the area. The cold front will usher in a somewhat cooler and
less humid airmass from west to east overnight.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
In the upper and mid levels of the atmosphere on Thursday a cut off
low near Cape Cod will merge/get engulfed with the trough lying
across the Lower Great Lakes. Meanwhile at the surface, the cold
front that swept across the area the day earlier will have stalled
out across the eastern portions of New York State. As the day
progresses and the low gets picked up by the trough aloft, the
stalled boundary will slowly disintegrate and therefore keep a
chance for some showers and afternoon thunderstorms across the North
Country.

Also to the west Thursday, high pressure and drier air will build
eastward into the region from the central Great Lakes and therefore
support fair dry weather from the Finger Lakes westward. Said high
pressure will work its way east and build across the rest of the
area Thursday night and Friday before sliding southeast into the Mid-
Atlantic Friday night, resulting in fair dry weather areawide.

Otherwise, a notably cooler airmass will be overhead Thursday and
support highs in the 70s. Then Friday, with ridging aloft warm air
advection will initiate across the region and support highs on
Friday in the upper 70s to low 80s.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
Upper/mid-level ridge will lie across the Northeast through early
Sunday morning, which will continue to support the aforementioned
surface high pressure over the Mid-Atlantic coastline Saturday.
Overall this will continue to support fair dry weather and building
warmth as 850mb temperatures warm up into the mid to upper teens
Celsius and therefore this will support highs to climb up into the
mid to upper 80s Saturday.

The next trough will push into the Great Lakes Sunday night and
remain across the region through at least the first half of the next
week, where a few shortwave troughs will rotate through. However the
initial introduction of the trough will support a cold front to
sweep through the region late Sunday through Monday and support rain
showers and some possible thunderstorms. Then between the trough and
the next shortwave trough surface high pressure looks to spill
across the region Tuesday, allowing a brief interlude in active
weather.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A warm front will continue to move east across the eastern Lake
Ontario region through this evening with a few more rounds of
showers and possibly a few widely scattered thunderstorms. A few of
the heavier showers may produce brief/local flight restrictions.
Otherwise VFR will prevail across the rest of the area this
afternoon.

Showers will end later this evening east of Lake Ontario as the warm
front continues east. Mainly dry weather will continue overnight
through Wednesday morning, although a few spotty showers cannot be
ruled out. Expect VFR most of the time, although the arrival of a
very muggy airmass may support a few areas of MVFR CIGS across
Western NY late tonight and Wednesday morning.

Wednesday a pre-frontal trough will cross the area during the
afternoon and evening. This will produce scattered to numerous
showers and thunderstorms, with the best coverage expected across
Central NY and the eastern Lake Ontario region. Any showers and
storms that develop will produce areas of MVFR and brief IFR.
Otherwise mainly VFR will prevail away from convection.

Outlook...

Thursday through Saturday...Mainly VFR.
Sunday...Mainly VFR with a chance of showers and thunderstorms late
in the day.

&&

.MARINE...
Southwest winds in the 15-18 knot range this afternoon will bring
choppy conditions to Lake Erie, although winds and waves are
expected to remain just below Small Craft Advisory criteria. Winds
will remain lower and generally offshore on Lake Ontario through
this evening.

A weak cold front will cross the eastern Great Lakes Wednesday
afternoon and Wednesday night, producing choppy conditions at times.
Winds and waves will generally stay below Small Craft Advisory
criteria. A few scattered thunderstorms Wednesday afternoon and
evening may produce locally higher winds and waves.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Heat Advisory from 11 AM to 6 PM EDT Wednesday for NYZ001>004-
     011-013-014.
MARINE...None.

&&

SYNOPSIS...Hitchcock
NEAR TERM...Hitchcock
SHORT TERM...EAJ
LONG TERM...EAJ
AVIATION...Hitchcock
MARINE...Hitchcock
Hazardous weather outlook, Jun 21, 4:30 AM EDT, 9 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
430 AM EDT Tue Jun 21 2022

NYZ001>003-010-011-220830-
Niagara-Orleans-Monroe-Northern Erie-Genesee-
430 AM EDT Tue Jun 21 2022

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms on Wednesday could produce heavy rainfall. In
addition, apparent temperatures may reach 95 to 100 degrees on
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ005-006-008-012-019>021-085-220830-
Northern Cayuga-Oswego-Lewis-Wyoming-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
430 AM EDT Tue Jun 21 2022

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms on Wednesday could produce damaging wind gusts and
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004-013-014-220830-
Wayne-Livingston-Ontario-
430 AM EDT Tue Jun 21 2022

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms on Wednesday could produce damaging wind gusts and
heavy rainfall. In addition, apparent temperatures may reach 95 to
100 degrees on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-220830-
Jefferson-
430 AM EDT Tue Jun 21 2022

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms on Wednesday could produce heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-220830-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
430 AM EDT Tue Jun 21 2022

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

JLA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 5:44 AM EDTSpecial Weather StatementBUFCattaraugus61 min
Jun 21, 6:00 PM EDTSpecial Marine WarningBUF60 min

Nearby

Heat Advisories in New York, 2022Every heat advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.